Gynecomastia Support Forum

General => Gynecomastia Talk => Topic started by: PMelol on January 27, 2014, 07:22:22 AM

Title: Am I developing gynecomastia? Finasteride...
Post by: PMelol on January 27, 2014, 07:22:22 AM
Hey guys...I'm a 20 year old male and I know one of the rare side effects of Propecia is gynecomastia. I noticed in the shower the other day that my breasts appeared larger. I could have been imagining it, and I have put on some weight recently. Can you please help me? I have pics...

I've been on fin for 2 months by the way.
This was the only pic I could find of my breasts before fin:
(https://imageshack.com/i/mub67kj)
imageshack.com/i/j5hwjsj
Anyway...help...please?
Juat put in www. or whatever...I can't post links to other sites.
Title: Re: Am I developing gynecomastia? Finasteride...
Post by: PMelol on January 27, 2014, 07:23:53 AM
Grrr can someone please tell me how to insert an image properly?
Title: Re: Am I developing gynecomastia? Finasteride...
Post by: PMelol on January 27, 2014, 07:31:54 AM
Okay fixed it...just put www. and follow the links
Title: Re: Am I developing gynecomastia? Finasteride...
Post by: hammer on January 27, 2014, 08:02:15 AM
You can attach the picture right here if you reduce it by setting the camera on  a lower pixel setting or JPEG setting. Then us "additional options" under text window.

By doing this you will get more replies.
SMFPacks CMS 1.0.3 © 2021